What's new
Steroid Source Talk

Register a free account today to become a member! Once signed in, you'll be able to participate on this site by adding your own topics and posts.

Red puffy face after first few injections of 500 test c

wumpa

New member
Joined
Oct 16, 2023
Messages
4
Reaction score
0
Wasssssup. I have been taking 500 test c for 2 weeks gonna be 3. I have noticed that my face has gotten puffy and for no reason ten other than maybe some water weight. Im thinking my body is creating more white blood cells to help fight inflammation. Ive asked anyone taking stuff I know in person and they say im overthinking it which I probably am but just thought I would post something on here
 
Joined
Aug 8, 2023
Messages
50
Reaction score
28
Your e2 is probably high without an AI. Week 3 is usually when estrogen sides peak (along with peaking test). This would be a great time for bloodwork to see what you aromatization is doing. How are the nips?
 

wumpa

New member
Joined
Oct 16, 2023
Messages
4
Reaction score
0
Your e2 is probably high without an AI. Week 3 is usually when estrogen sides peak (along with peaking test). This would be a great time for bloodwork to see what you aromatization is doing. How are the nips?
nips are chillin. only sides im having are red puffy cheeks which I've never had before and decent bloating. coming off of a pretty big BW loss after having PL comp 2 weeks ago
 

lifter6973

New member
Joined
Jun 18, 2018
Messages
29
Reaction score
12
It could be due to high E2 but only way to know is to get bloods. I wouldn't get on an AI until you confirm with bloods that you need it.
Sounds like it could be moon face. How many cycles have you run? Is this the highest dose/week you have taken? Are you taking any other PEDs besides the test c?
Also, I doubt your body is creating more wbcs but again simple bloods will let you know.
 

wumpa

New member
Joined
Oct 16, 2023
Messages
4
Reaction score
0
It could be due to high E2 but only way to know is to get bloods. I wouldn't get on an AI until you confirm with bloods that you need it.
Sounds like it could be moon face. How many cycles have you run? Is this the highest dose/week you have taken? Are you taking any other PEDs besides the test c?
Also, I doubt your body is creating more wbcs but again simple bloods will let you know.
this is my first "cycle." I think it is my body just getting used to it
 
Top